# SDR DALA201902110869

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AREA OF THE DOOR JAMB AT RH FWD EMERGENCY EXIT DOOR. CRACK OF 0.750" LENGTH ON UPPER AREA OF THE DOOR JAMB AT RH FWD EMERGENCY EXIT DOOR WAS REPAIRED PER DC9/MD80 SRM 53-05 FIG 32. (LP0938242)
